# SDR DALA2020020500905

- Difficulty date: January 30, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 68,549 hours, 26,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R4 Door Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 698, L/P 6679866) 4 RIGHT SLIDE GIRT BAR ENGAGEMENT LIGHT INOP SEE LOG 6679865. CORRECTIVE ACTION: REPLACED COVER AND STANDOFF AT 4R DOOR FWD GIRT BAR PROX SWITCH.
